MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY X4 Straight; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ACUITY X4 Straight; Implantable Lead
Model Number 4672
Medical Device Problem Codes Positioning Problem (3009); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pericardial Effusion (3271); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this brady lead was attempted due to unknown product performance reason.This brady lead was replaced and not implanted.No adverse patient effects were reported.

Brand Name
ACUITY X4 Straight
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50601430
Report Number2124215-2026-45994
Device Sequence Number10570298
Product Code LWP
UDI-Device Identifier00802526524530
UDI-Public(01)00802526524530(17)280714
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4672
Device Catalogue Number4672
Device Lot Number833134
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexUnknown